# SDR ASAA2015032811144

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,787 hours, 7,588 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 693732478
- Part serial: D04098
- Condition: Failed
- Location: Temp
- Part time: 39,350 hours, 15,080 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT SAW ALL 3 ZONE TEMP LIGHTS HAD ILLUMINATED WITH NO ASSOCIATED MASTER CAUTION.  ALL 3 RESET WITH PUSH TO RESET.  NO CONTROL OVER ANY TEMPERATURES. ACFT GROUNDED.  BOTH ZONE TEMP CONTROLLERS FAULTED CABIN ZONE AND FLT DECK SELECTOR FAULTS.  ACCOMPLISHED TEST MULTIPLE TIMES.  R & R TEMP CONTROL MODULE REF MM 21-61-15, OPS CHECK NORMAL.
